# SDR USAAD95002

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Leaking
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 987 - AFTER TAKEOFF, THE CREW COULD NOT RETRACT THE NOSE GEAR.  THE FLT RETURNED TO MCI AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED NOSE GEAR SHRADER VALVE O-RING.  SERVICED STRUT WITH NITROGEN.  LEAK CHECK OK.  (M)
